CSpace

Browse/Search Results:  1-7 of 7 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Infinitely many stationary solutions of discrete vector nonlinear Schrodinger equation with symmetry 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2010, 卷号: 215, 期号: 12, 页码: 4230-4238
Authors:  Yang, Minbo;  Zhao, Fukun;  Ding, Yanheng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Discrete vector Schrodinger equation  Stationary solutions  Critical point theory  
Multiple Solutions for Asymptotically Linear Elliptic Systems 期刊论文
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2008, 卷号: 15, 期号: 6, 页码: 673-688
Authors:  Zhao, Fukun;  Zhao, Leiga;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Hamiltonian elliptic system  variational method  strongly indefinite functional  
Solutions of a nonlinear Dirac equation with external fields 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2008, 卷号: 190, 期号: 1, 页码: 57-82
Authors:  Ding, Yanheng;  Ruf, Bernhard
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Solutions of a system of diffusion equations 期刊论文
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2007, 卷号: 2, 期号: 1, 页码: 117-139
Authors:  Ding, Yanheng;  Luan, Shixia;  Willem, Michel
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Spectrum  infinitely many homoclinics  asymptotically linear  superlinear  critical points  
Multiple homoclinics in a Hamiltonian system with asymptotically or super linear terms 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2006, 卷号: 8, 期号: 4, 页码: 453-480
Authors:  Ding, Yanheng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
spectrum  infinitely many homoclinics  asymptotically linear  superlinear  critical points  
Deformation theorems on non-metrizable vector spaces and applications to critical point theory 期刊论文
MATHEMATISCHE NACHRICHTEN, 2006, 卷号: 279, 期号: 12, 页码: 1267-1288
Authors:  Bartsch, Thomas;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
critical point theory  strongly indefinite functionals  gage spaces  
STRONGLY INDEFINITE FUNCTIONALS WITH PERTURBED SYMMETRIES AND MULTIPLE SOLUTIONS OF NONSYMMETRIC ELLIPTIC SYSTEMS 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2004, 页码: 18
Authors:  Clapp, Monica;  Ding, Yanheng;  Hernandez-Linares, Sergio
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Critical point theory  perturbation of symmetries  elliptic systems  strongly indefinite functionals  multiple solutions  critical Sobolev exponent